# SDR 96UAL900465

- Difficulty date: June 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7295U
- Make and model: Boeing 727222
- Aircraft serial: 21573
- Engine: Pwa JT8D15
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 61482
- Condition: Burned
- Location: Cabin
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RAMP SERVICE REPORTED ELECTRICAL SMELL IN AFT CABIN AND LEFT AFT LAV SMOKE ALARM SOUNDED.  *S/D* RIGHT AFT MIRROR BALLAST BURNED AND REPLACED BALLAST.
